# SDR SCNA00388

- Difficulty date: November 13, 2000
- Submitted: November 30, 2000
- Operation: Air carrier
- Aircraft: N275AF
- Make and model: Boeing 727227
- Aircraft serial: 22092
- Aircraft time: 51,865 hours, 24,005 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE INSPECTION CORROSION WAS FOUND OUT OF LIMITS ON FLOORBEAM AT STA 1110 RBL 12. REMOVED CORROSION IAW B727 SRM 511006. REMOVED DAMAGED SECTION IAW B727 SRM 511001 AND 531008. FABRICATED FLOOR BEAM REPAIR FROM BAC 14902773 7075 AND 0.125 7075 T6. TREATED AND PRIMED IAW B727 SRM 511002 AND MM 512002. INSTALLED IAW B727 SRM 531008.
